# SDR DALA2022051203285

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 53,021 hours, 26,933 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - OXYGEN PANEL MASK DEPLOYED, LOCATIONS 20A*20B*20C. CORRECTIVE ACTION: RESTOWED PSU MASKS AT 20ABC PER A319 AMM 35-21. OK FOR SVC. (2232081)
